# SDR F3LA2011110400687

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 26,941 hours, 14,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK MX, THE AFT MEGAPHONE BATTERY NEEDED TO BE REPLACED IAW A-CHECK CARD (TIME) AFTER BATTERY REPLACEMENT MEGAPHONE FAILED THE REQUIRED OPERATION TEST.  REPLACED THE AFT MEGAPHONE OP'S CHECKED GOOD REF AMM 25-65-51, PB 201.
